Jump to content

Simmering~~Tapering off Valium, also take Trazodone


Simmering

Recommended Posts

Hi, I incorrectly posted in the Benzo Forum (I am used to posting in BB, where you don't stay within your original post) so I wrote to Alto and hope I understand what she replied. This is my introduction post and I understand that I am to post only in this thread. A little confusing, since I am posting about benzos, but didn't see an "Introduction" area in that forum. Either someone can correct me or maybe it will just be apparent to me if I get responses, even though my thread is about benzos and my intro is in Antidepressants.

I have taken about 30 different ADs and benzos over the years. I now take Trazodone and crossed over from Klonopin to 50 Valium.I taper with pills and liquid. I am hoping to find out how much to taper by and what to expect......though I know we are all different.......as I go lower. Thanks to anyone who replies with their experiences. Simmering

150 Trazodone

Crossed over to Valium from Klonopin

Now at 20mg Valium from 40

5-16 taking 8 6 6 in pill form, reducing 1 mg every 20 days using liquid

Link to comment
  • Administrator

Hello, Simmering.

 

Your Introductions topic should tell your story, please post any updates on your condition or questions about your specific situation in your Intro topic. This keeps your case history all in one place.

 

If you have a question about something else, a supplement for example, you can post in the relevant existing topic or, if there is no existing topic, start a new topic in a forum other than the Intro forum. (The Benzo forum is for benzo-specific questions.)

 

Only one topic per person in the Intro forum.

 

What is your current daily symptom pattern now? Why are you going off Valium? Do you take any drugs other than Valium and trazodone?

 

Please read Taking multiple psych drugs? Which drug to taper first?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi Simmering and welcome to SA,

 

So that we are better able to offer suggestions based on your individual situation, it would be helpful if you could include ALL drugs (please include at least the last year of these), the dates and doses and how you decreased/increased them.  The when and how is important so that we can assess any issues that you are currently experiencing.  A drug summary in your signature will allow your history to be seen at a glance each time you post.  It is also helpful if you update it each time you make a change so it remains current.

 

Having accurate information, including answers to Alto's questions, will help up to help you.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy